Hi, my name is Nikki and I'm new here. I was diagnosed pre-diabetic a few months ago with an A1-C of 5.5. I am over weight and have no idea what to eat. I'm learning slowly! My main questions are about Metformin. I started off at 500 mg twice a day, now the Dr has increased me to 1000 mg twice daily. I've been on the higher dose 4 days now and I am so sick. I have horrible upset stomach and sweating. I get very dizzy and blurred vision. Is this normal with the increase and will get better? Also, I've read a lot about lactic acidosis. This is very scary to me. Have any of you had lactic acidosis? I've discussed this fear with my Dr and she said just take the medicine. I know, I need a new Dr. I'm just so confused and upset. I'm 40 years old and I have a 4 year old daughter that I want more then anything to see her grow up. Any advice and tips on all of this would be greatly appreciated. Thank you all.